Aa
A
A
Close
967947 tn?1258877059
Maybe adrenal crisis
3 years ago my body totally gave out on me and I was debilitated. It was a matter of over 4 days. I was on 2 meds for back pain and a med for urinary tract infection. I was so lightheaded, fatigued, orthostatic hypotension, cpuldn't drive for three months. Had to stop work for 6 months and school for a year. I could hardly pick up a spoon to feed myself soup. I felt so heavy like I was being pulled to the ground and felt like I was dying. It was scary and I don't know whats wrong and today I still don't. I have been in a battle with help from doctors, some will listen.I had alot of tests done the tests were turning out normal. My doctor thinks it stress and anxiety. I think those are some of the things but there is a picture behind it. I've been to specialists and they helped somewhat. I am unable to do the things I use to. I get shortness of breath by doing not much physically. It feels like I am dying. I have an uncontrollable fast heart rate all the time the past 3 years.When I am sitting it's 110 and it can be up to 170 while working. My hair is getting thinner and everyone notices it. I have a craving for salt and I eat plenty of it in my diet. The blood work is fine.A urine collection of 24h showed my salt level is lower. I am going to school taking 1 class. I have salt craving, I am so fatigued, my periods. Any kind of feedback will be so appreciated. I am 26 yo.
Sarah King
Cancel
5 Answers
Page 1 of 1
393685 tn?1425816122
You can try a test offered through ZRT labs. This is a saliva panel and that detect all forms of adrenal fatigue and crises.

If you do this - you can take that lab to your doctor in case there are issues coming on.

Adrenal distress if very serious - but not detected often. Sometimes taking things into your own hands by doing these tests can save you from alot of illness down the road. .
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I feel EXACTLY like you describe....for about 3 years now and i have been dismissed by doctors, even 2 endocrinologists!
I have pcos, am 41, and now overweight because i am so tired and weak all of the time.

I had panic attacks for about 15 years, BAD ones.  Now i ahve been on paxil for ?9 years or so and i have no panic attacks, not even any anxiety about most anything.

I feel like i wore out my adrenal glands with all of the panic attacks.

I wish someone could help me.  Sometimes, I literally feel so tired and weak I think I am dying.

I will check the lab mentioned and see about the saliva panel.  I need help badly.

If anyone has any suggestions, please let me know.
And, no it is not depression...my mind feels fine, but my body feels exhausted.

Angi
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
757137 tn?1347200053
What solved my roblem was 1000 mg. of vitamin B5 daily. Most recommendations are for 1500 mg. There are no side effects. Since I had high cortisol I also took 5 mg. DHEA every other day. If you are getting panic attacks, a small dose of Xanax will abort them. Take only on an as-needed basis. Again, if you have high cortisol, 2 capsules daily of Travacor helps. It will probably take about three months to get the condition under control, but the beneficial effects should be apparent in a week or so. Note that the only prescription drug is Xanax.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I had the saliva test for cortisol levels done by a nutritionist. It showed that I have hardly ANY cortisol produced during the AM and afternoon hours. I am tired in the mornings almost as soon as I get up and have breakfast. I can make it till about 3PM ..then the TOTAL exhaustion sets in. I am on synthrid for hypothyroid. My cholesterol and triglicerides almost doubled form 6 months ago (and I follow a strict diet) .  I get "episodes" of dizziness with my heart pounding and bloodpressure elevates. And now my blood glucose is all over the charts..high one day and low the next.
I brought the silvia test results to my endo and he isn't 100% sure it's my adrenals. He wants me to get a full cardiac workup. I went to the cardiologust, he feels its my thyroid...I am getting more dizzy from being passed back and forth.....any suggestions?
Thanks...Lynn
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
726204 tn?1285879778
Please visit the Dysautonomia (autonomic dysfunction) community pages.  

I have all symptoms and an endocrine disorder was suspected but all tests were found to be ok.  I have an adrenal tumour but this does not look to be functioning.  I have 'suspected' Postural Orthostatic Tachycardia Syndrome (POTS).  It is an orthostatic intolerance, meaning the body cannot tolerate being upright.  Although, symptoms can be present whilst laying.

It is diagnosed through a tilt table test and diagnosis criteria is a heart rate increase of 30bpm or to 120bpm upon standing (within 30 mins).  There are many symptoms that can change on a day to day or hour to hour basis, some being: heart rate increases, palpitations, bp drops/rises, dizzyness, nausea, flu like symptoms, breathing issues, chest pain, blood sugar drops, malaise, weakness, fatigue........there are more and they can differ from person to person.  They can come in episodes to.

Below is a link to Dysautonomia health pages:

http://www.medhelp.org/health_pages/list?cid=196

A link to dysautonomia forum:

http://www.medhelp.org/forums/Dysautonomia-Autonomic-Dysfunction/show/266

It is worth taking a look to see if any of this sounds familiar to you x  Let me know if I can help in anyway.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
GirlyBear15 commented on When Your Cold Is Not...
Dec 03
Avatar universal
Blank
replytorahul commented on Ear Mystery, Solved
Dec 02
Avatar universal
Blank
ItsMyParty Autoimmunity-Hashimotos, Ep... Comment
Nov 26
Top Thyroid Answerers
Avatar universal
Blank
MI
657231 tn?1453836403
Blank
Northern, NJ
Adrenal Insufficiency Community Resources